RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 24, Issue 4  


Some functional equations implied by equations of Riemann type
A. O. Gel'fond
469
Approximation by algebraic numbers to logarithms of algebraic numbers
N. I. Fel'dman
475
A class of models closed under direct products
A. D. Taimanov
493
Projective mappings of modules
L. A. Skornyakov
511
The connection between generalized and classical solutions of the Dirichlet problem
V. A. Il'in, I. A. Shishmarev
521
Subsequences converging to zero everywhere of partial sums of trigonometric series
N. K. Bari
531
Higher-order finite differences of continuous functions
A. A. Konyushkov
549
Series universal with respect to rearrangement
A. A. Talalyan
567
Some inequalities for entire functions of exponential type
I. I. Ibragimov
605
The “universal primitive” of J. Markusiewicz
Hoàng Tụy
617
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019